# SDR UHLA201604250236

- Difficulty date: April 25, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB WING SPAR 3 SHOWS A CRACK INDICATION AT THE FASTENER REPLACEMENT HOLE.  PERFORMED PERMANENT REPAIR OF RT WING STUB SPAR 3 BY REAMING UNTIL CRACK INDICATION WAS REMOVED AND INSTALLING FABRICATED FREEZE PLUGS REF ETD2016-170-039973.
